# SDR UPS05844931

- Difficulty date: June 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT DOOR LOWER AFT CORNER REPAIR DOUBLER IS NOT PER SRM 53-2-0 FIG 22 AND THERE IS A CRACK IN THE REPAIR FILLER.  REMOVED EXISTING REPAIR, CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 FIG 22.
